# SDR ASOA2013101009190

- Difficulty date: September 17, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,665 hours, 31,954 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT AT FS 280.00 ON RBL 9.00 THE ATTACHMENT ANGLE IS CRACKED (RT).  REMOVED DAMAGED CLIP FROM FS 280 ON RBL 9 OTBD PREVIOUSLY INSTALLED IAW REO 601R-53-11-640.   FABRICATED CLIP, PN 601R-53-11-640-2, REF REO 601R-53-11-640 FOR MAT SPEC.  LOCATED, DRILLED AND INSTALLED CLIP IAW SRM 51-40-11 AND 51-41-21.  CLIP FABBED FROM S6144-13, POS13751.
